# SDR DLL14001002

- Difficulty date: May 22, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N737D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1228
- Aircraft time: 71,841 hours, 20,889 cycles
- Engine: Rroyce RB211524B4
- Engine time: 61,253 hours, 12,433 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Bolt
- Part serial: 14627
- Condition: Missing
- Location: Nr 3 Engine
- Part time: 61,253 hours, 12,433 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMBOUT, NR 3 A FIRE LOOP LIGHT CAME ON WITH FIRE DET LOOP LIGHT ON P.A.P.  B- LOOP SELECTED AND SHORTLY -B- LOOP LIGHT CAME ON WITH FIRE HANDLE LIGHT ON AND FIRE BELL.  SELECTED BOTH WITH SAME AND A AND B LIGHTS ON.  FOUND NUMBER 16 FUEL NOZZLE FWD BOLT MISSING.  REPLACED SAME.
